Jump to content
Clubplanet Nightlife Community
Sign in to follow this  
trancer

After-effex

Recommended Posts

This may only happen to me, but when I take a bunch of pills over the course of a week (as I just did in Ibiza) and I try to get some sleep , I get really twichy upon falling asleep. Does anyone know if this is due to my seratonin trying to build back up? I took some 5HTP with me and basically finished the bottle, but I still had a hard time falling asleep each night for a few days once I got back in the states.

Comments anyone? :confused: :confused: :confused: :confused:

Share this post


Link to post
Share on other sites

hey- the same thing happens to me when i try to sleep after a night of doin a couple pills... one night i did 3 over the course of about 12 hours and the next morning i tried to fall asleep, as did my boyfriend, and we kept twitching like crazy. him especially- he twitches normally when he falls asleep but he was really bad that morning.... idk why that happens.. i think its just cuz of all the shit goin thru ur body maybe... who knows- idk how to go about finding out though.... :confused:

Share this post


Link to post
Share on other sites
Originally posted by fatpapi

anthony - curious, why'd you stop doing pills?

fp

Simple, because I realized the damage I was doing to body and brain. After doing some heavy research and found out a lot more than I wanted too. Not to mention my friend had 2 days to live, and thank god they found him a new liver. I also started school and didn't want to be brain dead. Many reasons fatpapi, I just wish everyone else would realize the same thing...

Share this post


Link to post
Share on other sites

i hear you anthony. were you taking a lot of pills or just now and then?

i've just in the past six months gotten into pills (or any drugs for that nature) and I'm trying to be cautious and careful. talked to a few kids my age who strongly advocate staying away from X, primarily in large doses.

I'm to cheap to be doing 'em on a regular basis (three, four in a day? fuck that) plus the stories i've heard of how it can really mess you up have gotten me pretty freaked.

anyway, i'm just feeling my way through.

fp

Share this post


Link to post
Share on other sites

I get the twtichies too! I hadn't gotten them before until this last times I rolled. I had two different pills that night. I was so freaked, I was worried I would always be like that when I went to goto sleep. I don't roll very often, maybe once every two months.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×